Hi everyone I've been on test cypionate 200mg once a week for about 6 months now and the last month I dropped the dose down to 100mg a week. I always had a higher blood pressure reading around the 136/80 range but since I started the testosterone replacement therapy (TRT) it has risen a lot. My doc put me on bystolic which is a beta blocker and I still have higher readings of 160/90 and fluctuates even at higher readings. I never can get lower than the 135/90 range even with the blood pressure meds. Do you guys think that the testosterone replacement therapy (TRT) is the cause of my high blood pressure and has it been known to cause high blood pressure? I am in good health, 38 yrs old and diet is not too bad. Bloodwork didn't show anything causing the higher readings. I wonder if anyone else had higher blood pressure since starting try? Thanks as any thoughts would be great.
Easily share your videos with everyone, public or private